[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.75.176. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
May 2013

Eruptive Melanocytic Nevi in a Patient Undergoing Treatment With Sunitinib

Author Affiliations

Author Affiliations: Departments of Dermatology (Drs Jiménez-Gallo, Albarrán-Planelles, Linares-Barrios, and Martínez-Rodríguez) and Pathology (Dr Báez-Perea), Puerta del Mar University Hospital, Cadiz, Spain.

JAMA Dermatol. 2013;149(5):624-626. doi:10.1001/jamadermatol.2013.263

The onset of eruptive melanocytic nevi (EMN) is an uncommon phenomenon characterized by sudden onset of multiple melanocytic nevi (MN). This phenomenon has been linked primarily to bullous diseases or conditions of immunosuppression. A newly described cause of EMN is the multikinase inhibitor sorafenib and its relationship to inhibition of the BRAFV600E mutation (Table).1,2

First Page Preview View Large
First page PDF preview
First page PDF preview
×